ru en
Sergei O. Ivanov
Sergei O. Ivanov
Senior Researcher at MAA Laboratory

ivanov.s.o.1986@gmail.com


Education

03.2012 Candidate of Sciences (PhD) in Mathematics (SPbU)

06.2008 Specialist degree in Mathematics (SPbU)


Scientific interests

  • homological algebra
  • algebraic topology

Additional Information

Slides:

Publications

9 Sergei O. Ivanov, Roman Mikhailov, Jie Wu, Leibniz rule on higher pages of unstable spectral sequences, accepted to Proceedings of the Edinburgh Mathematical Society; preprint (2015).
8 Sergei O. Ivanov, Roman Mikhailov, On a problem of Bousfield for metabelian groups, Advances in Mathematics, 290 (2016), 552-589; preprint (2014).
7 Sergei O. Ivanov, Roman Mikhailov, Jie Wu, On nontriviality of certain homotopy groups of spheres, Homology, Homotopy and Applications, 18:2 (2016), 337-344; preprint (2015).
6 Alexander Ivanov, Sergei O. Ivanov, Yury Volkov, Guodong Zhouc, BV structure on Hochschild cohomology of the group ring of quaternion group of order eight in characteristic two, Journal of Algebra, 435 (2015), 174-203.
5 Sergei O. Ivanov, Roman Mikhailov, A higher limit approach to homology theories, Journal of Pure and Applied Algebra, 219 (2015), 1915-­1939 ; preprint (2013).
4 Sergei O. Ivanov, Roman Mikhailov, Higher limits, homology theories and fr­codes, to appear in IMS Lecture Note Series; preprint (2015).
2 Sergei O. Ivanov, Yury Volkov, Stable Calabi–Yau dimension of self-injective algebras of finite type, Journal of Algebra, 413:1 (2014), 72–99; preprint (2012).
1 Sergei O. Ivanov, Roman Mikhailov, On zero-divisors in group rings of groups with torsion, Canadian Mathematical Bulletin, 57:2 (2014), 326-334; preprint (2012).